# SDR 2000ZZZM216

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE FORWARD OF R-2 DOOR FUSELAGE STATION 1320 RIGHT.  BLEND SMOOTH AND REMOVED CRACK BY DRILLING .5 INCH DIAMETER HOLE.  FABRICATED DOUBLER AND INSTALLED PER EO NR 99-136 WITH APPROVED 8110-3 DATED 8/11/99.  (M)
